Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Akhtar, Mohammad and Coates, Tom and Galkin, Sergey and Kasprzyk, Alexander M. (2012) Minkowski polynomials and mutations. Symmetry, Integrability and Geometry: Methods and Applications, 8 . 094, pp. 707. ISSN 1815-0659

Akhtar, Mohammad and Coates, Tom and Corti, Alessio and Heuberger, Liana and Kasprzyk, Alexander M. and Oneto, Alessandro and Petracci, Andrea and Prince, Thomas and Tveiten, Ketil (2016) Mirror symmetry and the classification of orbifold del Pezzo surfaces. Proceedings of the American Mathematical Society, 144 (2). pp. 513-527. ISSN 1088-6826

Akhtar, Mohammad and Kasprzyk, Alexander M. (2016) Mutations of fake weighted projective planes. Proceedings of the Edinburgh Mathematical Society, 59 (2). pp. 271-285. ISSN 1464-3839

This list was generated on Thu May 25 21:57:08 2017 UTC.